| Model Number |
1444-2500 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A crosstie implant was broken while trying to insert the implant.A crosstie universal inserter was used to insert the subject implant.
Additional Manufacturer Narrative
A crosstie implant was broken while trying to insert the implant.A crosstie universal inserter was used to insert the subject implant.Another corsstie kit was successfully used.Failure most likely caused by excessive shear force while trying to insert the implant.No evidence was found that the implant did not meet specifications prior to distribution.